# SDR FDEA202009292353

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT DRIVE TORQUE TUBE BRACKET HAS CRACK AT CRACKED AT UPPER   FASTENER HOLE.  UNDER NR 7 SLAT STREAMER ATTACHED.  REMOVED AND REPLACED RT WING SLAT DRIVE TORQUE TUBE BRACKET UNDER NR 7 SLAT, IAW BAC DWG 114T1240 REV E.
